ISSN 2147-9720 | E-ISSN 2148-4279
Case Report
Atrial fibrillation following therapy with high-dose i.v. methylprednisolone: A brief case-based review
1 Division of Internal Medicine, Department of Medical and Surgical Sciences, Luigi Vanvitelli University of Campania School of Medicine, Naples, Italy  
Eur J Rheumatol ; : -
DOI: 10.5152/eurjrheum.2017.16120
This article was viewed 196 times, downloaded 97 times

Key Words: Atrial fibrillation, high-dose steroids, methylprednisolone, systemic lupus erythematosus
Abstract

Atrial fibrillation following high-dose i.v. steroids for treatment of severe immune-mediated diseases has been rarely reported in the literature. Here we report a further case of atrial fibrillation following high-dose i.v. methylprednisolone (HDIVMP) therapy of severe thrombocytopenia in a female patient with a flare-up of systemic lupus erythematosus (SLE). The available literature on this topic is reviewed as well.

Key Words
Authors
All
Author’s Corner
Survey
AVES | Copyright © 2017 Medical Research and Education Association | Latest Update: 09.06.2017